Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Baby suffering from fever, vomitting, on paracetamol. Solution?

Hi Dr. My Daughter is about 18 months now. she is suffering from fever since 3 days and Flu also. I shown to the General Physician. He gave some Paracetamol suspension, for flu some medicine with Prednislone. and for cough also may be Benadryl . But she is vomiting everything. She dont want to take any medicine and even any food also. only gud thing is that she is taking breast feeding but that also gets vomitted when we try to feed any thing else.
Asked On : Tue, 13 Nov 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
give your daughter syp domperidone at 0.2 mg /kg dose 3 times daily 30 mins before giving feeds . otherwise continue paracetamol for fever when temp goes above 100 F. apply nasoclear nasal drop 1 drop in each nostril 4-5 times daily. syp cetrizine you may also give in a dose of 2.5 ml once daily.
Answered: Thu, 15 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor